Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What could be the reason for itching and rashes formation in lower limbs which is moving upwards and also suffering from arthritis and having tingling pain in right hand ?

My mother who is 74 years of age, under treatment for hypothyroidism & Hypertension has been developing the following symptoms : 1. Burning & tingling in the lower limbs, and also severe itching. This is then followed by reddish small eruptions. This process gets repeated again & again over several nights, till these patches start to coalesce. This itching - and rash formation continues to migrate upwards towards the thighs. She has lately been on some steroid based cream which has helped her a lot. 2. She also has arthritis affecting mostly the upper limbs. She has problems of Frozen shoulder and lately (for about the past week,) has been developing severe tingling & pain in her right hand. This is so severe that it often awakens her at night. This is now getting accompanied with bluish - blackish discoloration of ares which pain a lot - areas on her palm & wrist. Kindly advise.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
there are 2 probabilities of ur moms condition..
1. seronegative/positive arthritis...get her CRP level and rheumatoid factor checked...with the X ray of involved joints.
2.steroid induced osteoporosis and lipodystrophy..due to steroids taken by ur mom...
hope she gets well soon
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor